# SDR MASA20211130594

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: CC670103371
- Part serial: NA
- Condition: None
- Location: Ws14.50 & Ws 68.
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN LANDING GEAR HYDRAULIC INTERFACE IN THE MLG BAY BETWEEN WS 14.50 AND WS 68.00 WAS FOUND WITH MISSING MATERIAL. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 51-13-02, EA 20-2021-214.
